Journal d’Analyse Mathématique

, Volume 75, Issue 1, pp 247–266

Beurling-type density theorems for weightedLp spaces of entire functions


DOI: 10.1007/BF02788702

Cite this article as:
Ortega-Cerdà, J. & Seip, K. J. Anal. Math. (1998) 75: 247. doi:10.1007/BF02788702

Copyright information

© Hebrew University of Jerusalem 1998

Authors and Affiliations

  1. 1.Dept. Matemàtica Aplicada I AnàlisiUniversitat de BarcelonaBarcelonaSpain
  2. 2.Department of Mathematical SciencesNorwegian University of Science and TechnologyTrondheimNorway